# SDR EXO2003F00000

- Difficulty date: November 21, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N63HJ
- Make and model: Cndair CL6001A11
- Aircraft serial: 1021
- Engine: Lyc ALF502*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2150640527
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL130 A LOUD BANG FOLLOWED BY RT THRUST REVERSER UNLOCK LIGHT, RETURNED TO AIRPORT.  FOUND 12 O'CLOCK BALL SCREW ACTUATOR AFT ATTACH POINT FAILED CAUSING TRANSLATING STRUCTURE TO MOVE DOWN AND AFT ENOUGH TO CAUSE OTHER TWO ATTACH POINTS TO FAIL DUE TO AIR LOAD.  THIS RESULTED IN ENTIRE TRANSLATING TO MOVE COMPLETELY AFT.  THE FOUR BLOCKER  DOOR ARMS WERE ALL THAT HELD STRUCTURE ON THE AIRCRAFT.  1 X 3 FT SKIN MISSING AND THE FOUR DIVERTER DOORS WERE MISSING.
